Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An existence theorem for a differential equation of the second order, with an application to the calculus of variations


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 5 (1904), 113-125
MSC: Primary 34A12; Secondary 49J05
DOI: https://doi.org/10.1090/S0002-9947-1904-1500665-1
MathSciNet review: 1500665
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A12, 49J05

Retrieve articles in all journals with MSC: 34A12, 49J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500665-1
Article copyright: © Copyright 1904 American Mathematical Society